[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 2 (2-2021) ::
J. of Stat. Sci. 2021, 14(2): 549-564 Back to browse issues page
A Class of Bayesian Shrinkage Estimators for the Scale Parameter of Weibull Distribution Based on Censored Data
Mehran Naghizadeh Qomi
Abstract:   (479 Views)
In classical statistics, the parameter of interest is estimated based on sample information and using natural estimators such as maximum likelihood estimators. In Bayesian statistics, the Bayesian estimators are constructed based on prior knowledge and combining with it sample information. But, in some situations, the researcher has information about the unknown parameter as a guess. Bayesian shrinkage estimators can be constructed by Combining this non-sample information with sample information together with the prior knowledge, which is in the area of semi-classical statistics. In this paper, we introduce a class of Bayesian shrinkage estimators for the Weibull scale parameter as a generalization of the estimator at hand and consider the bias and risk of them under LINEX loss function. Then, the proposed estimators are compared using a real data set. 
Keywords: LINEX Loss Function, Weibull Distribution, Bayesian Shrinkage Estimator, Censored Data.
Full-Text [PDF 376 kb]   (37 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2019/03/13 | Accepted: 2020/05/28 | Published: 2021/02/28
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naghizadeh Qomi M. A Class of Bayesian Shrinkage Estimators for the Scale Parameter of Weibull Distribution Based on Censored Data. J. of Stat. Sci.. 2021; 14 (2) :549-564
URL: http://jss.irstat.ir/article-1-655-en.html


Volume 14, Issue 2 (2-2021) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4256